# SDR SWAA2015040838290

- Difficulty date: March 19, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,925 hours, 68,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465269
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 400, BETWEEN STRINGER 15L - 16L, CUT OUT UPPER INBD CORNER.  R & R FRAME IAW ER & EA.
